Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Thinning of hair. Advised with laser treatment. Any other treatment not for getting worse?

Hello, For the last 3 or 4 years I ve been dealing with hair thinning and my scalp can be seen. I don t suffer from hair fall but my hair is a lot thinner than it was before and it s almost impossible for me to wear my hair in a tail because I look like I only have a few hair on my head. I ve been to a lot of doctors and they have advised me laser treatment telling me that it would only prevent it from getting worse but not get it back to normal. Could you please help me?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcaremagic forum
all medication which are available manily work to prevent further hair loss
minoxidil may induce some new hair ,it is us fda approved for hair thinning and loss
biotin tab with other multivitamin has good effect on thin hair
laser is not a time tested for thin hair
better to understand process of hair thinning and loss
you should do some blood test like cbc ,thyroid to rule out cause for that .
so minoxidil and biotin base medicine for minimum 7 month to have good result is best for you
i hope i answered your question
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor